# SDR CAL960183

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1796 - PHL - THE NOSE GEAR RED LIGHT AND GREEN LIGHT ILLUMINATED WHILE IN FLIGHT FROM IAH TO PHL.  PILOT TRIED GEAR HANDLE UP WITH NO CHANGE.  WHEN GEAR WAS EXTENDED FOR LANDING AT PHL ALL THREE GREEN LIGHTS ILLUMINATED WITH NO RED.  MAINTENANCE FOUND THE M983 LOGIC CARD AT FAULT.  THE M983 LOGIC CARD WAS REMOVED AND REPLACED.  THE SYSTEM WAS TESTED WITH NO DEFECTS NOTED.  THE NOSE GEAR WAS CYCLED IAW MM 32-09-20 WITH OPERATION AND INDICATIONS CHECKING GOOD.  (M)
